# SDR DALA13043023140

- Difficulty date: September 3, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 31,510 hours, 16,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT PAX DOOR SILL BEAM, AT INBD FRAME 66 UPPER SURFACE FLANGE HAS CORROSION.   REMOVED CORROSION IAW SRM 51-74-00.  FOUND OUT OF LIMITS IAW SRM 53-41-14, FIG 101.  R & R SILL IAW SRM 51-42-11 & DWG D53480019.
